A study of stationary, axially symmetric space-time geometries satisfying modified double duality equations using the exterior calculus package XTR for REDUCE

Dereli T., ÜÇOLUK G.

Journal of Computational Physics, vol.99, no.1, pp.169-175, 1992 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 99 Issue: 1
  • Publication Date: 1992
  • Doi Number: 10.1016/0021-9991(92)90284-6
  • Title of Journal : Journal of Computational Physics
  • Page Numbers: pp.169-175